Q. I have multiple itchy lesions all over my body. What can they be?

Answered by Dr. Suvash Sahu and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on Eczema or Levocetirizine? We have medical experts to help you right away. Ask a Doctor Now »
 

Hello doctor,

I am 72 years male, who weighs 66 kg and I am 166 cm tall. I have multiple itchy lesions all over my body which responses temporarily to oral steroids. RAST test showed I am allergic to dogs and cats. My dermatologist diagnosed it as type 3 hypersensitivity (IgG mediated), and I am not taking gluten, barley, garlic, and wheat, but there is no response.

I have pancreas divisum, chronic pancreatitis, intraductal papillary mucinous neoplasm (IPMN), which is not growing since discovered five years ago. But my calcium is high (19.9), creatinine is normal (2.82), amylase is 54, and HbA1c is 5.7. They accidentally found small cysts in the liver and kidneys (not a cystic disease but considered normal with age), mild asymptomatic diverticulosis, and BHP with minimal symptoms. I also have a partial hearing and memory loss, mild tremors, some cervical and sacral degenerative changes. I take a lot of nutrients, antioxidants, and stopped alcohol six years ago. I do a lot of exercises. 

I have recurrent attacks of angina from when I was 50 years old, mild CAD, and controlled hypertension with minimal medication. My EF is 65, mild mitral regurgitation and mild right ventricular atrial hypertrophy. What is my diagnosis? Do I need to do more testing? What is the treatment?


Related Questions:
I have multiple itchy lesions all over my body. What can they be?
Ringworm Infections
What can cause pain and an associated red colored patch?
 

Dr. Suvash Sahu
MBBS., DNB (DERMATOLOGY,LEPROLOGY& VENEREOLOGY
Cosmetology, Dermatology, Venereology

Hi,

Welcome to icliniq.com.

I have read your query.

  • Please sent pictures of the lesions, for a better understanding.

Revert with more information to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

 

Hi doctor,

Thanks for your prompt reply. The biopsy diagnosis was eczema. I just send eight pictures with the history.

 

Dr. Suvash Sahu
MBBS., DNB (DERMATOLOGY,LEPROLOGY& VENEREOLOGY
Cosmetology, Dermatology, Venereology

Hi,

Welcome back to icliniq.com.

I have read your concern and examined the pictures (attachment removed to protect patient identity).

It looks like you have developed disseminated eczema or allergic contact dermatitis. But, the body surface area is not that much involved, and it can easily be manageable with a topical steroid, no need to take oral steroids.

I suggest you try the following.

  1. Try using Hhsalic (combination of Mometasone and Salicylic acid) ointment, twice daily.
  2. Tablet Levocetirizine, once daily for two weeks, after consulting your physician or nearby dermatologist.
  3. And tablet Azathioprine, to be taken for 3 to 5 days only.

For further queries consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


Skin of penis is peeling a day after sex. Can it be yeast infection or STD?
Query: Hello doctor, My partner and I had sex and a day after, the skin on his penis was peeling. I have no clue what it means. It is still peeling and we had sex a week ago. I went to get it checked out I have not heard anything yet. He said he got checked two weeks ago and I got checked a day after. Ple...  Read Full »
Dr. Ashaq Hussain Parrey
Rheumatologist

Answer: Hello, Welcome to icliniq.com. The peeling of skin after sexual intercourse occurs in 3 to 5 % of men. The most common cause is allergic (contact dermatitis), followed by fungal infection and STD like chlamydia or gonococcal infection. However, STD is associated with pain and dysuria. The other tw...  Read Full »
 
I am getting yearly itchy rash outbreaks. What are they?
Query: Hello doctor, I have been suffering from this problem for a few years and every year it seems to be worsening than the previous one. I am overweight and by working hard I have lost about 15 pounds. I got yearly rash outbreaks on arms, especially forearms. I have diabetes and taking many medications,...  Read Full »
Dr. Suvash Sahu
Dermatologist

Answer: Hi, Welcome to icliniq.com. It looks like (attachment removed to protect patient identity) polymorphic light eruptions, may be allergic contact dermatitis. You can use full sleeve cotton shirts to cover the photo exposed area. You need absolute sun protection, good quality broad spectrum ph...  Read Full »
 
Are these patches behind the ear and on the back of head due to tinea capitis?
Query: Hello doctor, Do you think I have tinea capitis? I am attaching my shaved head photograph. I am currently using Ketoconazole 2 % shampoo.  Read Full »
Dr. Ashwini V Swamy
Dermatologist

Answer: Hello, Welcome to icliniq.com. I saw your clinical picture (attachment removed to protect patient identity). Yes, it is looking like tinea but not tinea capitis. It is tinea corporis (corporis - body parts) spreading on to your scalp. There is a round rash with active edges and clear center on yo...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


What is the best treatment for oily scalp and hair?
Hello doctor,I completed my acne treatment one year ago and my skin is clear after some period of time. My scalp and fac ...Read more »
How Is H.Pylori Infection Diagnosed and Treated?
Helicobacter pylori (H.pylori) is a bacteria that infects your stomach. Approximately 50% of the world's population has ...Read more »
Is it normal to have foamy urine?
Hello doctor, My urine is foamy. I am confused whether everyone will get bubble and foamy urine while urinating. Please ...Read more »